# SDR ARWA20030914

- Difficulty date: September 21, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 75,764 hours, 27,275 cycles
- Engine: Pwa JT3D7
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

UNABLE TO OBTAIN MAX POWER INDICATION WITH NR 1 TROTTLE AT IT'S FULL FORWARD STOP POSITION.  FOUND NR 1 ENGINE SURGE BLEED VALVE STUCK OPEN; REMOVED AND REPLACED NR 1 ENGINE SURGE BLEED VALVE IAW DC-8 MM 75-30-3; OPERATIONAL CHECK NORMAL IAW MM 71-00.
